I have parkinsons disease for the last 13 years. I have been taking sinemet to contol the symtoms with decent results. If I go to sleep during the day and let the meds wear off I often experience a panic attack. It happened today and scared the shiz out of me. My sinemet had been worn off for 5 hours , I take it every two to three hours . My heart was beating fast , my hands were sweaty. I took some sinemet and it took care of the problem haven't experienced this at night. I take some kind sleep aid at night, that might be helping to prevent the attack from occuring at night.3 days ago I started on ambien This morning I heard my brother calling me but I woke up and he wasn't there. What is going on? Does anyone else experience this?
I took Sinement for tardive dyskinesia (which is clinically similar to Parkinson's) for a while and it did cause psychosis as it can in some people. There are other options as regards treatments for Parkinson's and there is a specific forum for that. Speak to your doctor and explain all this to them and they could see if you need to be changed to another medication or the dosage adjusted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.